# SDR COMA0260239

- Difficulty date: April 6, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 15,284 hours, 14,403 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 6066 AILERON CONFIG WARNING DURING T/O.COULD NOT DUPLICATE.  INSPECTED AILERON SYSTEM - NO ABNORMALTY FOUND.
